# SDR CALA2024031200697

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N489UA
- Make and model: Airbus A320-232
- Aircraft serial: 1702
- Aircraft time: 65,179 hours, 28,663 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C192081
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: UK
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LP 7310525 - FUEL CAP REPORTED MISSING ON GROUND ORF ENTERED INTO HISTORY. FUELER REPORTS FUEL CAP MISSING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V945402 MAC RELATED WORK ORDER 000000003099121 AND PRTR APPLIED CDL 28A FOR MISSING FUEL CAP WITH LOCAL FBO MANONGDO, JEFFREY (V945402). NO LEAKS NOTED FROM COUPLING. REF LP 7310566 FOR PDA 2 LOG ENTRY. APPLIED CDL 28A FOR MISSING FUEL CAP WITH LOCAL FBO MANONGDO, JEFFREY (V945402). NO LEAKS NOTED FROM COUPLING. REF LP 7310566 FOR PDA 2 LOG ENTRY. DISPATCH DESK: 22 NAME: A C DATE: 10-MAR-24- DEFERRED DIRECTLY BY TOMC ATTACHED FUEL CAP CABLE LANYARD TO AIRCRAFT AND REPLACED FUEL CAP. OK FOR CONTINUED SERVICE.
